# SDR IXXA20130913032

- Difficulty date: September 13, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 96,029 hours, 23,894 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Condition: Dragging
- Location: Ailerons
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING FLIGHT CONTROL CHECK, AILERON DID NOT RETURN TO CENTER POSITION AND FELT STIFF ON RT MOVEMENT.  RETURNED TO BLOCKS.  TROUBLESHOT AILERON SYS FOUND TWO PULLEYS DRAGGING ON RT AILERON CABLE AND FAIRLEAD CONTACTING PULLEY.  CLEANED AND LUBED PULLEYS AND REPOSITIONED FAIRLEAD.  SYS OPS CHECKED GOOD IAW MM 27-10-0.
